# SDR DALA2022092106242

- Difficulty date: September 16, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 101,250 hours, 14,396 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 - MISC/DE - DUE TO LE DISAGREE MSG. CORRECTIVE ACTION: CHECKED RIGGING OF THE INBOARD SLAT PDU. CHECKED WIRING. VERIFIED RVDT RIGGING. CYCLED SLATS AND FLAPS MULTIPLE TIMES. ON FOLLOW UP LOG REPLACED INBD SLAT PDU AND CHECKED ALL TORQUE TUBE CONNECTIONS. (9034152)
